e-ISSN 2147-2475

Hzl Arama




Laparoscopic Endoscopic Surgical Science Mesalamine Bal Akcier Toksisitesi [Respir Case Rep]
Respir Case Rep. 2013; 2(1): 1-5 | DOI: 10.5505/respircase.2013.43531

Mesalamine Bal Akcier Toksisitesi

Ali hsan Yldz, Sibel zkurt, Gksel Kter, Zahide Alaam, Belgin Erkan Aydoan
Pamukkale niversitesi Tp Fakltesi, Gs Hastalklar Ana Bilim Dal, Denizli

Mesalamin, inflamatuvar barsak hastalklar tedavisinde kullanlan bir ila olup baka ilalar gibi interstisyel akcier hastalna sebep olabilmektedir. lseratif Kolit (K) nedeni ile mesalamin tedavisi almakta olan 39 yanda kadn hasta, ksrk, halsizlik, nefes darl yaknmalar ile bavurdu. Akcier grafisi ve toraks bilgisayarl tomografisinde bilateral yamal konsolidasyonlar grld. Klinik ve radyolojik bulgularn, lseratif kolitin akcier tutulumuna bal olabilecei veya mesalamine bal akcier toksisitesi olabilecei dnld ve mesalamin tedavisi kesildi. zleminde, 10 gn sonraki akcier grafisinin bavuru srasndakine gre belirgin dzeldii grld. Hastann solunumsal ikyetleri de geriledi. Sonu olarak; inflamatuvar barsak hastalnn akcier tutulumu yerine mesalamine bal akcier toksisitesi dnld.

Anahtar Kelimeler: Mesalamin, nflamatuvar Barsak Hastalklar, laca bal interstisyel akcier hastal, ila toksisitesi.

Lung Toxicity Due To Mesalamine

Ali hsan Yldz, Sibel zkurt, Gksel Kter, Zahide Alaam, Belgin Erkan Aydoan
Department Of Pulmonology, Pamukkale University, Denizli, Turkey

Mesalamine, a widely used drug for inflammatory bowel disease, could cause pulmonary interstitial disease, like many other drugs. A 39-year-old woman with ulcerative colitis (UC) admitted with cough, dyspnea, and fatigue. Bilateral patchy alveolar infiltrations were seen on chest x-ray and tomography. Mesalamine was terminated, as the reaction was believed to be potentially caused by CU or due to the pulmonary toxicity of the drug. At the follow-up visit after 10 days, the initial infil-trations on chest radiograph improved. The patient's respiratory complaints had decreased significantly. As a result, mesalamine-induced lung toxicity was considered instead of lung involvement in patients with inflammatory bowel disease.

Keywords: Mesalamine, Inflammatory Bowel Diseases, Drug-induced interstitial lung disease, Lung toxicity.

Ali hsan Yldz, Sibel zkurt, Gksel Kter, Zahide Alaam, Belgin Erkan Aydoan. Lung Toxicity Due To Mesalamine. Respir Case Rep. 2013; 2(1): 1-5

Sorumlu Yazar: Ali hsan Yldz, Trkiye
LookUs & Online Makale